Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010 (2010), Article ID 580762, 27 pages
Research Article

On Discrete-Time Multiallelic Evolutionary Dynamics Driven by Selection

Laboratoire de Physique Théorique et Modélisation, CNRS-UMR 8089 et Université de Cergy-Pontoise, 2 Avenue Adolphe Chauvin, 95302 Cergy-Pontoise, France

Received 20 October 2009; Revised 7 April 2010; Accepted 14 May 2010

Academic Editor: Rongling Wu

Copyright © 2010 Thierry E. Huillet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thierry E. Huillet, “On Discrete-Time Multiallelic Evolutionary Dynamics Driven by Selection,” Journal of Probability and Statistics, vol. 2010, Article ID 580762, 27 pages, 2010. doi:10.1155/2010/580762